# SDR ASAA0945431

- Difficulty date: April 20, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 37,804 hours, 20,710 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69353555
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CORROSION REMOVAL FOUND SHEAR TIE BENT AND CREASED AT 747 STRINGER 27 TO 26R AFT PIT.  REMOVED SHEAR TIE, FABRICATED REPAIR PARTS, LOCATED, DRILLED, TREATED, PRIMED, INSTALLED REPAIR DOUBLER IAW B737 400 SRM 53 00 07.
